# SDR WVER0309201500008

- Difficulty date: March 9, 2015
- Submitted: March 9, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 29,380 hours, 20,006 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: CC6703217912
- Condition: Corroded
- Location: Zone 100
- Part time: 29,380 hours, 20,006 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACK FITTING SUPPORTS LT AND RT ARE CORRODED BETWEEN FS 265 TO FS 280.
